应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (3): 539-547    DOI: 10.1007/s10255-021-1030-z
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Precise Large Deviations for Sums of Claim-size Vectors in a Two-dimensional Size-dependent Renewal Risk Model
Ke-ang FU1, Xin-mei SHEN2, Hui-jie LI3
1 Department of Statistics, Zhejiang University City College, Hangzhou 310015, China;
2 School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China;
3 Shunfeng Express, Shanghai 200120, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9